Just startedv2 & its kind of killed my libido!
Whats worse its effecting my pipe! My girl isnt happy! Anyone found ways to counter-act it? Or just stop?
I'm surprised Bioforge has affected your libido this way as it increased my libido when I used it and this is the case with most users. You can either stop taking it or could add in some DAA to help boost your libido.
I think Its happened with nearly every AI ived use in the past. Ive already got good hormones, I notice from the first day Ive been really dry! As in, constantly dehyrated! I gather my E is extra low now? :/Originally Posted by warsteiner
It could be that your E is naturally low. Have you ever had bloodwork done?
IF estrogen gets too low you it will kill your libido. One pill of triazole at night always gets me going. I cant take the recommended doses of AI's.
I liked LG's Formadrol.
Hmm drop your Bioforge let everything return to normal?Originally Posted by AdelV
The above is my own opinion and does not reflect the opinion of PES
In my honest experience, Erase pro....
Proudly Sponsored by: PES
Free Test has AI properties and raises my libido, noticed it about a week in... now 9 days from show time and I still get random chubbies. Usually at this time in prep I'm celibate.
By believing passionately in something that still does not exist, we create it. The nonexistent is whatever we have not sufficiently desired.